# SDR NACA2025031100009

- Difficulty date: March 11, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,594 hours, 16,111 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: No Test
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORM PACK STANDBY CONTROLLER BITE FOUND L NO GO LAMP ON WHEN TURN THE TEST SWITCH TO POSITION 7, REMOVED AND REPLACED LH PACK LOWER COMPRESSOR OUTLET SENSOR
